# SDR YENA2025101401024

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 44,452 hours, 8,710 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

FLT#277, FLL-SFO. (AN EMERGENCY WAS DECLARED  AND THE AIRCRAFT PERFORMED AN  AIR TURNBACK TO FLL) "BIRD STRIKE ON RIGHT SIDE OF FIRST OFFICERS WINDSHIELD ABOUT 4000 FEET; PERFORMED DVI FOR BIRD STRIKE. NO DAMAGE NOTED. CLEANED THE AREA OF AIRCRAFT WHERE BIRD BLOOD REMAINED. IAW AMM 05-51-14. A/C OK DOE CONTINUED SVC."
